MAUDE Adverse Event Report: COVIDIEN FLEXIBLE YANKAUER REGULAR CAPA; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN FLEXIBLE YANKAUER REGULAR CAPA; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888501015
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the unit is not adequate to suction the blood and blood clots, despite the cannula being changed.The patient had prolonged bleeding and increased severe blood loss.The patient did not require a blood transfusion.No other information is available at this time.

Brand Name
FLEXIBLE YANKAUER REGULAR CAPA
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key9263276
Report Number9611018-2019-00358
Device Sequence Number1879096
Product Code GCX
UDI-Device Identifier10884527019830
UDI-Public10884527019830
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888501015
Device Catalogue Number8888501015
Device Lot Number19A152FHX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date10/31/2019
Patient Sequence Number1